# SDR DALA201910260153

- Difficulty date: September 8, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: 143A611043
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: C-1 B/B DOOR: EXTERIOR SKIN HAS DEEP GOUGE. MAJOR REPAIR: PFI: EXTERIOR SKIN GOUGED AT CENTER OF DOOR. PRESSURE SEAL IS MISSING. EVALUATE DENT MONITOR 2724826.  CA: REPAIRED UNIT. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITH REFERENCE TO OEM CMM 52-31-15, REV. 31 DTD 07/01/2019. OUTER SKIN REPAIRED, CLASSIFIED AS MAJOR REPAIR  PER ERA 581640-14 (LOG PAGE 1318517).
